T O P

Anyone?

Anyone?

AStruggling8

I haven’t taken citalopram- I’m just here to mention you should make your headline more specific maybe, and r/depressionregimens offers similar insights to this sub if you want to post there. I’ve been on Zoloft, Prozac, and Lexapro in terms of SSRIs. It takes a few weeks to kick in; Lexapro was most recent (and worst, but I’m really difficult I guess) for me and it took 10 days for me to feel the effects. Keep taking it. How did it make you feel weird? It’s probably just a placebo/anxiety thing. You have to take the med consistently to determine if it works for you. It sucks, antidepressants suck, and depression sucks more, so it’s just a balance. I hope it works for you my dude! But if it doesn’t, there are many other meds worth trying! I have a favorable view of Prozac, Effexor, and Wellbutrin but that’s just me and everyone’s different.


fay1017

Like it’s hard to explain but my body just felt weird ya know? Everytime I take a new antidepressant I feel kinda weird the first time :/ and it was already a bad day the day I took it because I wasn’t feeling good already (I’m pregnant) so idk ugh but thank you!


Redknucklez

maybe tirate up to your prescribed dose. half for a week or 2 then up to your dose? most antidepressants do have a uptick in your symptoms especially anxiety and depression. usually....it normalizes after a few weeks 4-6.


fay1017

Okay! Thank you so much!


Legitimate_Class6917

I took 20 mg for a month and a half, saw a little improvement but not as much as I was hoping to see, then again everyone reacts to medication differently


fay1017

Awww I hope you get on something that helps more! And yeah I just hate when I first take anything new and it just makes me feel weird, idk I can’t even like explain it either but it happens everytime, but that day I also didn’t feel well (pregnant) so that didn’t help either, idk when I feel weird I just get anxious for some reason


bettamom_

i haven’t tried this medication but starting zoloft for me gave me the strangest, most uncomfortable feeling in my body. I think it was my anxiety regarding the medication that made it happen really, just worrying about something new. I don’t know if you can relate, but i felt almost out of my body - complete dissociation mixed with a sickness in my stomach. i was over stimulated and overwhelmed, what helped me was finding a quiet dark place to ride out the feeling and try to sleep. I was so so so afraid to take it the next day but i did, and each day has felt a little bit better symptom wise. it takes time but i was advised to keep trying to see it through, unless the side effects were beyond my comfort level. Could mean it’s just not the right medication for you.


fay1017

That’s the thing, every new med I’ve taken it’s made me feel weird but idk if it’s just me anxious taking a new med and overthinking it but idk it’s so weird but yeah I’ll probably start taking it soon, my anxiety and depression is just kicking my ass so much


bettamom_

i know how you feel, i promise you aren’t alone. each and everyone one of us will make it out of this dark tunnel to the place we need to be. give yourself a chance by giving the medication a chance - worst case your family doctor / psychiatrist is only a phone call away from helping you create a new plan. hang in there!


bettamom_

also - if they don’t give you insomnia try taking them at night! i struggled with my side effects so i switched to night time to sleep through them and found it made my day a lot better


fay1017

Thank you so so much!